Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had unprotected sex on the last day of the period, took Nordette contraceptive. Effective?

Hello Dr. Lundi, It s 2:00 pm today, Aug. 17, 2012. I had sex with my bf last night around 3:00 am in the morning. It was my last day of period on Aug. 16, 2012. Very minimal blood on my sanitary napkin. I ve read some forum say that 5 days before and 5 days after period are safe days to have sex. So we didn t use a condom when we had sex, he releases inside of me while I m on top, and when I wiped my vagina , there is still blood but not that much blood. I immediately peed and washed mine and he also does that. He wants me to get pregnant by the way, but I m really not sure if it it the right time. Do you think I can get pregnant? Just now, 2:00 pm, I took 4 pcs of Nordette (Levonorgestrel/Ethinyl Estradiol ) 150 mcg/30mcg. And will take again 4 pcs of Nordette after 12 hours later. Saw online that Nordette is an effective Emergency contraceptive pill . Is it true? I would really appreciate if you would reply. Please enlighten me. Thank you very much and God bless.
Asked On : Mon, 20 Aug 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor